The injection issue may be from :
a poor location ?
poor technique ?
reaction to the actual active medication or any of its components ?
... any or all of which, could produce an injection site granuloma
not unheard of and sometimes it just "happens" !
As for the actual medication, it is one of a common class used for anti-nausea, especially for chemo patients.
MANY homies here will have encountered or been offered at least one of these along with other options !WIKI has a good synopsis here
and the trade names of the major ones available are as follows :
Ondansetron = brand name Zofran
Dolasetron = brand name Anzemet
Palonosetron = brand name Aloxi
Granisetron = brand name Kytril
BUTT ...... " An extended release injectable version of granisetron, known as Sustol is also available in the United States as of 2016 "
While I do not recall anyone else mentioning Sustol specifically .... the mechanism of action of "depot" injections or long acting / slow release preparations is to form a small reservoir in the tissues from which the medication will be released over time.
A depot injection is a slow-release, slow-acting form of your medication. It isn't a different drug – it's the same medication as the tablet or liquid form, but it's administered by injection, and it is given in a carrier liquid that releases it slowly so it lasts a lot longer.
HOW they do that ...IS the devil in the details, and likely the source of your concerns.
Hope things resolve comfortably and quickly ..... BUTT
If you are having any issue with any med or treatment ... tell your docs !!!
and keep bugging them until they give you an answer or a solution which works FOR YOU !!
Cheers on the journey